# SDR WX0A2021092773841

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 44,546 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AMM 33-51-00-710-001-A, RECIEVED ""BAT/EPSU (13WL)AFT L""  FAULT / REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) IAW AMM 33-51-38-000-002-A. OPS CHECK GOOD."
